# SDR CA981113006

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010273
- Condition: Leaking
- Location: Hydraulic System
- Part time: 23,096 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, NR 1 SYSTEM'S HYDRAULIC WAS PRESSURIZED AND A CLOUD OF HYDRAULIC FLUID MIST WAS NOTED COMING FROM THE LEFT OUTBOARD WING REAR SPAR AREA.  THE LEFT INBOARD ROLL SPOILER LIFT DUMP PRESSURE LINE WAS FOUND LEAKING.
